MathSciNet Relay Station
MathSciNet bibliographic data
MR1233895 81U10 (47A40 47N50)
Sigal, I. M.; Soffer, A. Asymptotic completeness of $N$-particle long-range scattering. J. Amer. Math. Soc. 7 (1994), no. 2, 307–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement